Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

spotsmcgee

Veteran Member
  • Total Reviews

    0
  • Content Count

    103
  • Joined

  • Last visited

Community Reputation

0 Neutral

6 Followers

About spotsmcgee

  • Rank
    Member
  1. he prescribed me differin and clyndamycin. some words of encouragement would really be appreciated because I'm feeling really down in the dumps right now.
  2. hey hey, I've got my dermatologist appointment tomorrow yay! And my skin is still looking quite crap, which is good because hopefully I've got a good chance of getting back on the roaccutane. And I've also done my one month on the pill tomorrow so it's all going to work out fantastically. Only problem is I've got to catch a train and then walk there so heres hoping that I don't end up lost.. I'll let you know how it goes.
  3. I just cracked it with Mum over me being upset with my skin, she went on about how "as with menopause, I should try to control it with my eating and yoga"........ I don't think sitting on a mat talking about my chakras is going to get the job done. I absolutely hate comments like that, comments that infer that I have acne due to my lifestyle and therefore it is my fault, I'm a vegetarian, I go to the gym, I work. What could I possibly do to cause this? She still has this old fashion notion th
  4. so uh, my "vistor" came today, which is good because It means I can start the pill and get this one month wait on the road, this is even if I get on the Roaccutane again.. My referral still hasn't come yet
  5. Good luck possiblyHopeful!! Are you in year twelve this year? I was when I took my course and it sucks big time to have all the added stress, but things will only get better for you from here!!
  6. Thanks for you nice words possiblyHopeful!! I really hope things work out for you too, and I'll be sure to check out your log/blog. I called my dr's office yesterday and hopefully they are going to send me a referral in the mail. The only bad thing is that being of the lady variety, I spose I will have to wait one month to make sure there is no baby in my belly. So i'll be starting the pill again as soon as possible. Got a few more cysts on my cheek. totally. awesome. I will be demanding ro
  7. Ok... so Its been about half a year since I finished my course and tomorrow I am going to book an appointment with my gp to see If I can get referred back to my derm as my acne has come back. ew. Although mild, I though I had paid my due last year and I shouldn't have to spend my time worrying about this kind of stuff, nobody should. I've been trying the regimen for around three months and its doing nothing except leaving white crap everywhere and being a pain in the butt to apply... I hope the
  8. Hey, if you really want accutane you could just go to another derm. I mean, I don't know where you live, but there's tons of dermatologists in Utah. So like just go to another one and ask for accutane. Im actually from rural australia so the closest one to me is about an hour away eek :P... But thats a good idea, I think I'm going to try and book an appointment with my derm and if he doesnt help then I might have to go into the big smoke :) The only annoying thing is even though I went to
  9. Sorry, I forgot to include that I've been on the regimen for around three months now, but I'm not seeing any results, Its mostly white heads but usually with one or two cysts. What are you using for your skin now? Thanks for your help
  10. Hey hey, So I was on a course of 40mg roaccutane for six months starting mid way through last year and finishing in December. It completely cleared up my moderately severe acne. Before that I had been on the regimen, tried multiple antibiotics, the pill blah blah blah to no avail. I had fairly minor side effects, dry lips, dry skin and dry hair. However now my acne is coming back, its very mild in comparison to how it used to be, but its quite oily and the derm said that after i finished my cou
  11. hey jediv, the only advice I have is to be patient, I know how difficult it is! FOUR MONTHS POST ROACCUTANE: I am in such a bad mood, ok Im absolutely furious with my skin because I have started to break out again. On my forehead!? I wasnt even breaking out there when I started treatment 10 months ago!!!! They are tiny but many and they span my whole forehead, I also have a tiny one on my cheek and what appears to be a very small cyst. I'm so angry. Ive been crystal clear for months and month
  12. FINISHED!!! AND THEN SOME... Hey all sorry sorry sorry for neglecting this blog for such a long time but I have been backpacking through Europe for the last two months and having a great time ! Well I finished my course around early december, and so have been off the roaccutane for well over a month. I went to my derm before I'd almost finsihed and he told me that my skin was looking lovely and the once I'd finished the several pills that I had left that would be it. He also said that he didn
  13. DAY SOMETHING SOMETHING: Hey all sorry that I havent posted in a while, although I'm sure nobody even reads this anymore... but my exams are on and so I'm a little bit stressed... I'm currently on my last month of Roaccutane and can't wait for it to be finished!!!! My lips are forever killing me. But I'm so happy that it's worked and that it's been a relatively easy six months. This log is so boring now coz I never have anything new to report which is a good thing. oooh here is a gem! I've g
  14. Thanks Chaoticdreams! My piercing sounds about the same as mine, except that mines on my earlobes and I've had them for about seven years which is odd. Hope your piercing gets better!! DAY MEH: Not much new, sorry I'm so boring but it's good I spose that not much is a happening these days. Apart from I just ate a really spicy soup and now my peeled lips burrrrrrnnn. barrrr In these few pics I've got a little bit of makeup on.. The last one is my forehead
  15. DAY mid hundreds? So had another derm visit and he said that he noticed a big improvement which is nice. I got another prescriptoin so am back on 40mg a day. At the mo I've got really dry rashes on my arms and legs which isn't good coz it's summer here and I'm like a scaly snake... Red marks seem to be fading slowly, I asked the derm how long it will take for me to be completely free of red marks and he said 3 to 6 months!!!!!!!! so lonnnnng!! I've also stpped using my mineral powder founda
×